# SDR CALA2023092902923

- Difficulty date: September 28, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 89,811 hours, 35,749 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Accumulator
- Part number: SB209L1A11483
- Part serial: 16707
- Condition: Unknown
- Location: Grn Hyd Sys
- Part time: 13,902 hours, 6,458 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

ECAM CAUTION MESSAGE - G RSVR LO LVL MESSAGE INOP - HYD INFORMATION UPDATE: MARKED FOR SDR REPORTING, MANHOURS AND GROUND TIME UPDATED. REMOVED AND REPLACED GREEN HYD ACCUMULATOR. DID NOT PERFORM LEAK CHECK. PARTS USED: 40-0592-3-1245,QTY :1 00-0594-3-1415,QTY :1 31-2912-9-9001,QTY :1 40-0595-3-0708,QTY :1 40-0595-3-1983,QTY :1 1537119,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1537119 SN OFF 1483 IPC REFERENCE # 29-11-03-05A ACCUMULATOR, HY OFF 31-2912-9-9001 6707 ON 0000 ACCUMULATOR, HY OFF 31-2912-9-9001 6707 ON 31-2912-9-9001 0190. SERVICED ACCUMULATOR WITH NITROGEN AND PREFORMED LEAK CHECK, LEAK CHECK GOOD IAW AMM 29-11-42-400-001-A.
